# SDR C77A20160525001

- Difficulty date: May 22, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 23,547 hours, 13,499 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod
- Condition: Bent
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMER INBOUND FOR FLAP FAIL MSG.  FLAPS UNRESPONSIVE & CFR WAS CALLED OUT TO STAND BY.  FLIGHT LANDED & PROCEEDED TO THE GATE WITHOUT FURTHER INCIDENT.  BENT ACTUATION RODS AT LT INBD FLAP, INBD FAIRING ASSEMBLY.  RODS INSTALLED & ADJUSTED WITH OPERATIONAL CHECKS GOOD.
